# SDR SWAA2020113029562

- Difficulty date: November 8, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 AT 26 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER.  REPAIRED INSPAR RIB 129.50 AT 26 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER AND FASTENERS, IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 P/N USED FOR REPAIR 55100003-01 KIT.
